How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR.EHTISHAM Your Own Question
Category: Medical
Satisfied Customers: 1529
Experience:  MBBS, FCPS
Type Your Medical Question Here...
DR.EHTISHAM is online now
A new question is answered every 9 seconds

I accidentally took 80 mg of omeprazole. Is this an

Customer Question

I accidentally took 80 mg of omeprazole. Is this an emergency?
Submitted: 1 month ago.
Category: Medical
Expert:  DR.EHTISHAM replied 1 month ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  DR.EHTISHAM replied 1 month ago.

Sorry to hear about your problem

Hopefully you won,t be having much problem. You can have nausea,dizziness,dryness of mouth,headache etc with this much high dose. This can occur in few people. Even if these symptoms occur the treatment is symptomatic. You should be careful in future . Hopefully there won,t occur anything serious with this much dosage

Good luck

Feel free to ask if any more question

If done Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do I am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating


Related Medical Questions